×

zbMATH — the first resource for mathematics

On \(\sigma\)-finite invariant measures. (English) Zbl 0196.18402

MSC:
60B10 Convergence of probability measures
28C10 Set functions and measures on topological groups or semigroups, Haar measures, invariant measures
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Tulcea, A.: On the category of certain classes of transformations in ergodic theory. Trans. Amer. math. Soc.114, 261–279 (1965). · Zbl 0178.38501 · doi:10.2307/1994001
[2] Halmos, P.: Lectures on ergodic theory. Math. Soc. of Japan. New York, N.Y.: Chelsea Publishing Co. 1956. · Zbl 0073.09302
[3] –: Invariant measures, Ann of Math., II. Ser. 48, 735–754 (1947). · Zbl 0029.35202 · doi:10.2307/1969138
[4] Jacobs, K.: Lecture notes on ergodio theory. Aarhus University, Matematisk Institut; 1962/63.
[5] Hopf, E.: Theory of measure and invariant integrals. Trans. Amer. math. Soc.34, 373–393 (1932). · JFM 58.0250.02 · doi:10.1090/S0002-9947-1932-1501643-6
[6] Dowker, Y. N.: On measurable transformations in finite measure spaces. Ann. of Math., II. Ser.62, 504–516 (1955). · Zbl 0065.28701 · doi:10.2307/1970076
[7] –: Sur les applications mesurables, C. r. Acad. Sci. Paris242, 329–331 (1956). · Zbl 0073.04002
[8] –: Finite and \(\sigma\)-finite invariant measures. Ann. of Math., II. Ser.54, 595–608 (1951). · Zbl 0044.04806 · doi:10.2307/1969491
[9] Calderon, A. P.: Sur les mesures invariantes. C. r. Acad. Sci. Paris240, 1960–1962 (1955). · Zbl 0064.05102
[10] Kakutani, S., andA. Hajian: Weakly wandering sets and invariant measures. Trans. Amer. math. Soc.110, 136–151 (1964). · Zbl 0122.29804 · doi:10.1090/S0002-9947-1964-0154961-1
[11] Ornstein, D. S.: On invariant measures. Bull. Amer. math. Soc.66, 297–300 (1960). · Zbl 0154.30502 · doi:10.1090/S0002-9904-1960-10478-8
[12] Chacon, R. V.: A class of linear transformations. Proc. Amer. math. Soc.15, 560–564 (1964). · Zbl 0168.11702 · doi:10.1090/S0002-9939-1964-0165071-7
[13] Brunel, A.: to appear.
[14] Riesz, F., and B.Sz.-Nagy: Functional analysis. New York, N.Y.: Frederick Ungar Publishing Co.
[15] Birkhoff, G. D., andP. Smith: Structure analysis of surface transformations. J. Math. pur. appl., IX. Ser.7, 345–379 (1928). · JFM 54.0604.03
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.